# SDR SWAA2021051471205

- Difficulty date: May 10, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 20,945 hours, 9,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Overwing Exit
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER OVERWING EXIT SIGN FELL OFF / RESECURE CTR O/W EXIT SIGN AS REQID PER AMM 20-00-00
